# SDR COMA2009031750097

- Difficulty date: March 15, 2009
- Submitted: March 17, 2009
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 14,705 hours, 10,525 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 6007047
- Part serial: NOV020900
- Condition: Failed
- Location: Lt Mlg
- Part time: 14,702 hours, 10,522 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVED ANTI SKID CAUTION MSG ON TAKEOFF FROM PHL, AND REMAINED ON THROUGHOUT FLT.  EMERGENCY DECLARED, A/C LANDED SAFELY IN CVG.  REMOVED AND REPLACED LEFT I/B WHEEL SPEED TRANSDUCER.
